# SDR ASAA0954241

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,683 hours, 2,749 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7948
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 13,244 hours, 4,406 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START ZONE TEMP LIGHT ILLUMINATED FOR "CONT CAB".  GROUNDED YES. INSTALLED SERVICEABLE TRIM AIR MODULATING VALVE PERFORMED BITE CHECK ON BOTH ZONE TEMP.  CONTROLLERS.  NO FAULTS LOGGED.  PRESSURIZED PNEUMATIC SYSTEM LEAK CK.  NORMAL. REF.  AMM 21 61 21.
